| Model Number |
SN60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A report received via administrator/supervisor from the chinese health authority stating that before intraocular lens (iol) implant procedure, when preparing for implantation, it was found that the haptic was broke with no patient contact.The procedure was completed on same day without any harm to the patient with a new iol.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).